# SDR ASOA20120201012

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450962
- Aircraft time: 15,427 hours, 8,610 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BURNING ODOR WHEN THE WINDSHIELD HEAT WAS ON.  NO SMOKE OR FIRE WAS DETECTED.  MX INSPECTED AND RETORQUED THE POSITIVE AND GROUND TERMINALS OF THE NR 1 AND NR 2 WINDSHIELDS.  OPS CHECKS WERE GOOD AND NO BURNING SMELLS WERE DETECTED.
